Hi, I'm new here and I'd really appreciate some thoughts on a question I have!
Ok - here's the deal. I used Retin A 0.025% for a couple of years (for the last year with antibiotics) and it worked reasonably well. It was then discontinued in the UK so I was put on Differin which did bugger all!
I've now been prescribed Isotrex gel (0.05% topical isotretinoin) which I'm thinking will act in much the same way at the Retin A! I've been using the Isotrex for a week now, and have seen a slight worsening in my acne (I'm getting more inflamed blemishes, and my acne has always been mild/moderate) - is this to be expected? I realise that an IB is likely on any retinoid, but I wasn't expecting one, as I've been on Differin directly before Isotrex!
How long is this likely to last...? For the record, I'm currently taking Erythromycin 500mg 2X daily, and I use Quinoderm (10% BP) cream sparingly on any problem areas in the morning.
Any thoughts/answers would be hugely appreciated!